Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Migration of zeros for successive derivatives
of entire functions

Authors: Arie Harel, Su Namn and Jacob Sturm
Journal: Proc. Amer. Math. Soc. 127 (1999), 563-567
MSC (1991): Primary 30A66
MathSciNet review: 1468192
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $f$ is an entire function of order less than one, all of whose zeros are real, then the minimal root of $f^{(k)}$ is an increasing function of $k$ which accelerates as $k$ increases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30A66

Retrieve articles in all journals with MSC (1991): 30A66

Additional Information

Arie Harel
Affiliation: Department of Mathematics, National University of Singapore, Lower Kent Ridge Road, Singapore 119260

Su Namn
Affiliation: Department of Management Information Systems, Hannam University, Taejon, Korea

Jacob Sturm
Affiliation: Department of Mathematics and Computer Science, Rutgers University, Newark, New Jersey 07102

Keywords: Successive derivatives, entire functions, migration
Received by editor(s): December 29, 1996
Received by editor(s) in revised form: March 24, 1997, and June 4, 1997
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1999 American Mathematical Society